# SDR QXEA0001720

- Difficulty date: June 10, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- UPPER AIR TRAFFIC CONTROL ANTENNA FUSELAGE SKIN HAS GOUGE AND SCRATCH AT LEFT HAND SIDE OF COAX HOLES.  REPAIRED IAW HORIZON AIR EA 4-53-1221, AND FOKKER SRM 51-31-01, PARAGRAPH 3E.
